Maxilief Effervescent Tablets 24

€7.49
In stock
In stock
SKU
MAXI001
Available Only In Store

Maxilief Effervescent Tablets provide fast pain relief.

Due to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

What are Maxilief Effervescent Tablets are used for?

 Maxilief Effervescent Tablets provide fast pain relief.

Provides relief form:

  • Headache
  • Toothache
  • Common Cold
  • Menstrual Pain
  • Musculoskeltal pain
  • Backache
  • Influenza

 How to take Maxilief Effervescent Tablets?

  • Adults (including the elderly) and children over 12 year: Take 2 tablets dissolved in a glass of water three or four in a 24 hour period as required. The dose should not be repeted more frequently than every six hours. Do not take more than 8 tablets in any 24 hour period.
  • This medicine should not be taken for more than 3 days. If the pain does not improve afetr 3 days talk too your doctor for advice.
  • Children aged less than 12 years: Maxilief Effervescent Tablets should not be taken by children below the age of 12 yesars, due to the risk of severe breathing problems.
  • The tablets should be dissolved in water immediatley before use.
  • Do not give to children under 12 years.
  • Immediate medical advice should be sought in the event of an overdosage even if you feel well.

 What does Maxilief Effervescent Tablets contain?

  • The active substances are paracetamol 500mg, codeine phosphate hemihydrate 8mg and caffeine 30mg.
  • The other ingredients are: Sorbitol (E420), Saccharin Sodium (E954), Sodium Hydrogen carbontae (E500), Providone, sodium laurisulfate. Citric acid anhydrous (E330), Sodium Carbonate (E500) and dimeticone.

 Always read the enclosed information leaflet before using this product.

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

 

No Related Posts

Products from the same brand

We can't find products matching the selection.